Article citationsMore >>

E. Zeidler, “Nonlinear Functional Analysis and its application,” Part I Springer Verlag, 1985.

has been cited by the following article:

Article

Some Fixed Point Theorems for Multivalued Mappings in Banach Algebras and Application to Integral Inclusions

1Higher School of Sciences and Technologies of Hammam Sousse, Street Lamin El Abbassi 4011, Hammam Sousse, Tunisia


Turkish Journal of Analysis and Number Theory. 2017, Vol. 5 No. 2, 69-79
DOI: 10.12691/tjant-5-2-5
Copyright © 2017 Science and Education Publishing

Cite this paper:
Mohamed Boumaiza. Some Fixed Point Theorems for Multivalued Mappings in Banach Algebras and Application to Integral Inclusions. Turkish Journal of Analysis and Number Theory. 2017; 5(2):69-79. doi: 10.12691/tjant-5-2-5.

Correspondence to: Mohamed  Boumaiza, Higher School of Sciences and Technologies of Hammam Sousse, Street Lamin El Abbassi 4011, Hammam Sousse, Tunisia. Email: Mohamed.Boumaiza@essths.rnu.tn

Abstract

In this paper, we present new multivalued analogues of the krasnoselskii fixed point theorems, for the sum AB+C, where the operators A;B and C are D-set Lipcshitzian with respect to a measure of non-compactness which satisfies condition (m). Our results generalize, prove and extend well-known results in the literature. An application to solving non linear integral inclusion is given.

Keywords